Notre Dame Journal of Formal Logic

Partial functions in type theory.

François Lepage

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 33, Number 4 (1992), 493-516.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093634483

Zentralblatt MATH identifier
0788.03004

Mathematical Reviews number (MathSciNet)
MR1199994

Digital Object Identifier
doi:10.1305/ndjfl/1093634483

Subjects
Primary: 03B15: Higher-order logic and type theory

Citation

Lepage, François. Partial functions in type theory. Notre Dame J. Formal Logic 33 (1992), no. 4, 493--516. doi:10.1305/ndjfl/1093634483. http://projecteuclid.org/euclid.ndjfl/1093634483.


Export citation